Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1724 Publications


2012 | Journal Article | IST-REx-ID: 3257   OA
Generalized roof duality and bisubmodular functions
V. Kolmogorov, Discrete Applied Mathematics 160 (2012) 416–426.
View | Files available | DOI | Download (ext.) | arXiv
 

2012 | Journal Article | IST-REx-ID: 3310   OA
A point calculus for interlevel set homology
P. Bendich, S. Cabello, H. Edelsbrunner, Pattern Recognition Letters 33 (2012) 1436–1444.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 3846   OA
A survey of stochastic ω regular games
K. Chatterjee, T.A. Henzinger, Journal of Computer and System Sciences 78 (2012) 394–413.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 492   OA
GiA Roots: Software for the high throughput analysis of plant root system architecture
T. Galkovskyi, Y. Mileyko, A. Bucksch, B. Moore, O. Symonova, C. Price, C. Topp, A. Iyer Pascuzzi, P. Zurek, S. Fang, J. Harer, P. Benfey, J. Weitz, BMC Plant Biology 12 (2012).
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 2848   OA
Evolutionary game dynamics in populations with different learners
K. Chatterjee, D. Zufferey, M. Nowak, Journal of Theoretical Biology 301 (2012) 161–173.
View | DOI | Download (ext.) | PubMed | Europe PMC
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications

Display / Sort

Export / Embed